# SDR FDEA201612064330

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 48,313 hours, 17,337 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 0 DURING APPROACH. COMPLIED WITH ECAM &  QRH. NO RELIEF IN CYCLE. LANDED SLATS 30 FLAPS 0.   TSM 27-50, BOTH SFCC'S INDICATE FLAP JAMB, LEFT  FLAP SYSTEM TORQUE LIMITER TRIPPED. SRM 27-50-02 FIG 101 BLOCK 2, ALL   SCREW JACK TORQUE LIMITERS INSPECTED, ONLY ONE TORQUE LIMITER IS  ACTIVATED ON   SCREW JACK 1, TORQUE LIMITER TRIPPED  IN RETRACT POSITION. ALL OTHERS OK   COMPLIED   WITH TSM 27-50-02 BLOCKS 1,2,3,4,5 AND 6, INDICATORS RESET FOR LEFT FLAP SYSTEM TORQUES LIMITER AND LEFT #1 JACK SCREW, VERIFIED NO WATER PRESENT IN GEAR BOX, NO OIL LEAKAGE, RESERVICED OIL IAW AMM AMM 12-13-27-00, ,COMPLIED WITH GREASING OF JACK SCREW AND  FLAP TRACK CARRIAGE AND ROLLER INSPECTED AND GREASED IAW AMM 27-22-27-00.  INSPECTED FLAP TRACK FAIRINGS IAW AMM 27-50-21,27-50-22 AND 27-50-23, VERIFIED RETRACT CLAW STOP WITHIN LIMITS OF AMM 27-50-00-05, FLAP TRACK TRANSMISSION SHAFT INSPECTED IAW AMM 27-54-19-06.
